On the asymptotic behaviour of the solutions of an n-th order difference equation
Annales Polonici Mathematici, Tome 44 (1984) no. 1, pp. 95-111
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_44_1_95_111,
author = {J. Popenda},
title = {On the asymptotic behaviour of the solutions of an n-th order difference equation},
journal = {Annales Polonici Mathematici},
pages = {95--111},
year = {1984},
volume = {44},
number = {1},
doi = {10.4064/ap-44-1-95-111},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-44-1-95-111/}
}
TY - JOUR AU - J. Popenda TI - On the asymptotic behaviour of the solutions of an n-th order difference equation JO - Annales Polonici Mathematici PY - 1984 SP - 95 EP - 111 VL - 44 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-44-1-95-111/ DO - 10.4064/ap-44-1-95-111 LA - en ID - 10_4064_ap_44_1_95_111 ER -
J. Popenda. On the asymptotic behaviour of the solutions of an n-th order difference equation. Annales Polonici Mathematici, Tome 44 (1984) no. 1, pp. 95-111. doi: 10.4064/ap-44-1-95-111
Cité par Sources :